# SDR 2010FA0000214

- Difficulty date: January 23, 2010
- Submitted: March 5, 2010
- Operation: General aviation
- Aircraft: N41LY
- Make and model: Lancar LC42550FG
- Aircraft serial: 42018
- Engine: Cont IO550N
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 655465
- Part serial: 35521
- Condition: Cracked
- Location: Nr 3
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSP, FOUND FUEL STAIN TRAILING FROM FUEL INJECTOR NOZZLE PORT TOWARD SPARK PLUG HOLE ON NR 3 CYLINDER.  CYLINDER HAS 980.9 TSN.  ENGINE WAS MFG IN JULY 2003 AND INSTALLED IN ACFT (SN 42018).
